# SDR CALA2025051304653

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 40,889 hours, 14,885 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Transmitter
- Part number: 1821413
- Condition: Faulted
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC HYD PUMP 2 LOW PRESSURE LIGHT ON. PER CHECKLIST SELECTED PU MP OFF. TROUBLESHOT SYSTEM A HYD PUMP FAULT. PUMP OPERATES WHEN SWITCH IS SET TO ON BUT INIDCATION IN FLIGHT DECK DOES NOT INCREASE. SUSPECTED FAULTY SYSTEM A EMDP LOW PRESSURE SWITCH. REMOVED AND REPLACED AFFECTED SWITCH IN REF TOO AMM 29-34-21/401. LEAK CHECK GOOD BUT OPS TEST FAIL STILL NO IDICATION IN FLIGHT DECK. FURTHER T/S REQUIRED AT THIS TIME PLEASE NOTE AFFECTED EMDP LOW PRESSURE SWITCH REQUIRES SAFTEY WIRE AS PLANE WAS TAKEN FROM GATE BY MOVE TEAM LOG 4801198 WAS CREATED AS WELL. CONTINUED TROUBLESHOOTING USING FIM 29-10 TASK 810 STEP E IS TO REPLACE EITHER SYSTEM PRESSURE TRANSMITTER OR EDMP.  EDMP HAS BEEN ORDERED AND SHOULD BE DELIVERED. BELIEVE EDMP TO BE INOP AND REQUIRES REPLACEMENT . REPLACED ( ELEC 2 ) SYSTEM PRESSURE TRANSMITTER, OPERATED A SYSTEM HYDRAULICS NOTED NORMAL PRESSURE ON LOWER DISPLAY. NO LEAKS NOTED. OPERATED MAIN FLIGHT CONTROLS THRU SEVERAL CYCLES TO CHECK FOR ANY SIGNIFICANT PRESSURE DROP, NO DEFECTS NOTED. EXAMINED DIFFERENTIAL PRESSURE INDICATORS ON MAIN FILTERS, NO DEFECTS NOTED. ACCOMPLISHED A GVI OF HYD PUMP WIRE BUNDLES, TUBING FOR CHAFFING AND ELECTRICAL CONNECTOR FOR WORN OR BURNT CONTACTS, REF AMM 29-31-12, REF AMM 20-10-31,  REF SWPM 20-20-11, 20-20-13.
